Ver registro no DEDALUS
Exportar registro bibliográfico

Metrics


Metrics:

Transversality between invariant manifolds of periodic orbits for a class of monotone dynamical systems (1990)

  • Authors:
  • USP affiliated authors: OLIVA, WALDYR MUNIZ - IME
  • USP Schools: IME
  • DOI: 10.1007/bf01047768
  • Subjects: SISTEMAS DINÂMICOS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Acesso online ao documento

    DOI or search this record in
    Informações sobre o DOI: 10.1007/bf01047768 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed
    Informações sobre o Citescore
  • Título: Journal of Dynamics and Differential Equations

    ISSN: 1040-7294

    Citescore - 2017: 1.03

    SJR - 2017: 1.208

    SNIP - 2017: 0.963


  • How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      FUSCO, G; OLIVA, Waldyr Muniz. Transversality between invariant manifolds of periodic orbits for a class of monotone dynamical systems. Journal of Dynamics and Differential Equations, New York, v. 2 , n. 1 , p. 1-17, 1990. DOI: 10.1007/bf01047768.
    • APA

      Fusco, G., & Oliva, W. M. (1990). Transversality between invariant manifolds of periodic orbits for a class of monotone dynamical systems. Journal of Dynamics and Differential Equations, 2 ( 1 ), 1-17. doi:10.1007/bf01047768
    • NLM

      Fusco G, Oliva WM. Transversality between invariant manifolds of periodic orbits for a class of monotone dynamical systems. Journal of Dynamics and Differential Equations. 1990 ;2 ( 1 ): 1-17.
    • Vancouver

      Fusco G, Oliva WM. Transversality between invariant manifolds of periodic orbits for a class of monotone dynamical systems. Journal of Dynamics and Differential Equations. 1990 ;2 ( 1 ): 1-17.

    Referências citadas na obra
    Angenent, S. B. (1986). The Morse-Smale property for a semi-linear parabolic equation.J. Diff. Eq. 62, 427?442.
    Angenent, S., and Fiedler, B. (1988). The dynamics of rotating waves in scalar reaction diffu-sion equations.Trans. Am. Math. Soc. 307, 545?568.
    Fusco, G., and Oliva, W. M. (1988). Jacobi matrices and transversality.Proc. R. Soc. Ed. 109A, 231?243.
    Fusco, G., and Oliva, W. M. (to appear). A Perron theorem for the existence of invariant subspaces, to appear inAnn. Mat. Pura et Applicata.
    Gantmacher, F. R. (1959).The Theory of Matrices, Vol.2, Chelsea, New York.
    Hale, J. K. (1977).Theory of Functional Differential Equations, Springer-Verlag, Berlin.
    Henry, D. B. (1985). Some infinite dimensional Morse-Smale systems defined by parabolic partial differential equations.J. Diff. Eq. 59(2), 165?205.
    Hirsch, M. W. (1982). Systems of differential equations which are competitive or cooperative. I: Limit sets.SIAM J. Math. Anal. 13(2), 167?179.
    Hirsch, M. W. (1985). Systems of differential equations that are competitive or cooperative. II: Convergence almost everywhere.SIAM J. Math. Anal. 16(3), 423?439.
    Hirsch, M., Palis, J., Pugh, C., and Shub, M. (1970). Neighborhoods of hyperbolic sets.Invent. Math. 9, 121?134.
    Mallet-Paret, J. (1988). Morse decompositions for delay-differential equations.J. Differential Equations 72, 270?315.
    Palis, G. L. R. (1978). Linearly induced vector-fields and R2-actions on spheres.J. Diff. Geom. 13(2), 163?190.
    Palis, J., and De Mello, W. (1982).Geometric Theory of Dynamical Systems-An Introduction, Springer-Verlag, Berlin.